On Generalized Gamma Convolution Distributions

Open access

Abstract

We present here characterizations of certain families of generalized gamma convolution distributions of L. Bondesson based on a simple relationship between two truncated moments. We also present a list of well-known random variables whose distributions or the distributions of certain functions of them belong to the class of generalized gamma convolutions.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] Bondesson L. A general result on infinite divisibility The Annals. of Probability 7 (1979) 965-979.

  • [2] Bondesson L. Lecture Notes in Statistics Springer-Verlag 1992.

  • [3] Galambos J. and Kotz S. Characterizations of probability distributions. A unified approach with an emphasis on exponential and related models Lecture Notes in Mathematics 675 Springer Berlin 1978.

  • [4] Glänzel W. A characterization of the normal distribution Studia Sci. Math.Hungar. 23 (1988) 89 91.

  • [5] Glänzel W. A characterization theorem based on truncated moments and its application to some distribution families Mathematical Statistics and Probability Theory (Bad Tatzmannsdorf 1986) Vol. B Reidel Dordrecht 1987 75 84.

  • [6] Glänzel W. Some consequences of a characterization theorem based on truncated moments Statistics 21 (1990) 613 618.

  • [7] Glänzel W. Ir Win- A characterization tool for discrete distributions under Window( R) Proc. COMPSTAT ’ 94 (Vienna 1994) Short Communications in Computational Statistics ed. by R. Dutter and W. Grossman Vienna 199 200.

  • [8] Glänzel W. Telcs A. and Schubert A. Characterization by truncated moments and its application to Pearson-type distributions Z. Wahrsch. Verw. Gebiete 66 (1984) 173 183.

  • [9] Glänzel W. and Hamedani G.G. Characterizations of univariate continuous distributions Studia Sci. Math. Hungar. 37 (2001) 83 118.

  • [10] Hamedani G.G. Characterizations of Cauchy normal and uniform distributions Studia Sci. Math. Hungar. 28 (1993) 243 247.

  • [11] Hamedani G.G. Characterizations of univariate continuous distributions. II Studia Sci. Math. Hungar. 39 (2002) 407 424.

  • [12] Hamedani G.G. Characterizations of univariate continuous distributions. III Studia Sci. Math. Hungar. 43 (2006) 361 385.

  • [13] Johnson N.I. and Kotz S. Distributions in statistics. Continuous univariate distributions Volumes 1 and 2 Houghton Mifflin Co. Boston Mass. 1970.

  • [14] Kotz S. and Shanbhag D.N. Some new approaches to probability distributions Adv. in Appl. Probab. 12 (1980) 903 921.

  • [15] Thorin O. On the infinite divisibility of the Pareto distribution Scand. Actuarial J. (1977) 31 40.

Search
Journal information
Impact Factor
Mathematical Citation Quotient (MCQ) 2017: 0.06

Metrics
All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 284 183 5
PDF Downloads 94 70 5